Alert archive / Ohio / High Wind Watches in 2010
High Wind Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this high wind watch at Oct 25, 2010, 4:12 AM EDT for 28 counties in Ohio. It took effect at Oct 26, 2010, 10:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 25, 2010, 4:12 AM EDT (08:12 UTC)
- In effect from
- Oct 26, 2010, 10:00 AM EDT
- Expired
- Oct 25, 2010, 3:40 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
All 28 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554 WWUS71 KCLE 250812 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EDT MON OCT 25 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-252015- /O.NEW.KCLE.HW.A.0002.101026T1400Z-101027T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 412 AM EDT MON OCT 25 2010 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SOUTH WINDS OF 25 TO 30 MPH WILL LIKELY GUST TO 50 MPH ON TUESDAY. HIGHER GUSTS OF UPWARDS OF 60 MPH WILL BE POSSIBLE. IN ADDITION...THUNDERSTORMS THAT DEVELOP ON TUESDAY WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS. AFTER THE PASSAGE OF AN AFTERNOON COLD FRONT...SOUTHWEST WINDS WILL CONTINUE TO BE GUSTY INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY TUNED TO WEATHER RADIO OR THE OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
1 follow-up statement
855 WWUS71 KCLE 251940 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 PM EDT MON OCT 25 2010 OHZ003-006>010-017>019-027>030-036-037-047-260345- /O.UPG.KCLE.HW.A.0002.101026T1400Z-101027T0000Z/ /O.NEW.KCLE.HW.W.0002.101026T1400Z-101027T0000Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION... MOUNT GILEAD...MOUNT VERNON 340 PM EDT MON OCT 25 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. THE WINDS ACROSS NORTHWEST AND NORTH CENTRAL WILL INCREASE TO 25 TO 35 MPH BY LATE MORNING AHEAD OF AN APPROACHING COLD FRONT. WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH BY EARLY AFTERNOON...WITH GUST TO NEAR 60 MPH POSSIBLE. STRONGER WINDS ARE POSSIBLE DURING THE AFTERNOON WITH ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ OHZ011>014-020>023-031>033-038-089-260345- /O.UPG.KCLE.HW.A.0002.101026T1400Z-101027T0000Z/ /O.NEW.KCLE.WI.Y.0005.101026T1600Z-101027T0200Z/ CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...WOOSTER... CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA 340 PM EDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM EDT TUESDAY. WINDS ACROSS NORTHEAST OHIO AND CENTRAL LAKE SHORE WILL INCREASE TO 25 TO 35 MPH DURING THE AFTERNOON HOURS...AHEAD OF AN APPROACHING COLD FRONT. WIND GUSTS TO 45 MPH WILL BE POSSIBLE BY LATE AFTERNOON. STRONGER WINDS ARE POSSIBLE DURING THE AFTERNOON WITH ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ PAZ001>003-260345- /O.NEW.KCLE.WI.Y.0005.101026T1600Z-101027T0200Z/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 340 PM EDT MON OCT 25 2010 ...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM EDT TUESDAY. WINDS ACROSS NORTHWEST PENNSYLVANIA WILL INCREASE TO 25 TO 35 MPH DURING THE AFTERNOON HOURS...AHEAD OF AN APPROACHING COLD FRONT. WIND GUSTS TO 45 MPH WILL BE POSSIBLE BY LATE AFTERNOON. STRONGER WINDS ARE POSSIBLE DURING THE AFTERNOON WITH ANY THUNDERSTORM ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Oct 25, 1:11 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Oct 25, 1:11 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 111 AM EDT MON OCT 25 2010 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WESTERN GREAT LAKES TUESDAY. THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS THE AREA WITH GUSTY WINDS AND SCATTERED THUNDERSTORMS TUESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... NO UPDATE EXPECTED AT THIS TIME EVEN THOUGH RADAR IS GOING AGAINST CURRENT FORECAST OF SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS FOR THE OVERNIGHT PERIOD. WE ARE STILL CONCERNED ABOUT A VORTICITY MAXIMUM EXPECTED TO START MOVING EAST ACROSS THE AREA AFTER MIDNIGHT. THE ACTIVITY THAT CONTINUES TO DEVELOP FROM LAKE MICHIGAN SOUTHWEST TO ST LOUIS IS ASSOCIATED WITH THIS UPPER LEVEL FEATURE. THE LATEST VERY SHORT RANGE ENSEMBLE FORECAST SHOWS SHOWERS AND THUNDERSTORMS QUICKLY DEVELOPING AS THEY MOVE INTO OHIO AND NORTHWEST PENNSYLVANIA AFTER MIDNIGHT AS WELL. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... EXPECT SOME LINGERING SHOWERS ACROSS THE AREA TOMORROW...MAINLY IN THE EAST. TUESDAY SHAPING UP TO BE A AN INTERESTING ONE. ALL 3 MODELS CONTINUE TO PUSH STRONG COLD FRONT ACROSS THE AREA TUESDAY. SEVERE TSRA A POSSIBILITY ON TUESDAY. THE 925 MB WINDS INCREASE TO 55 KT AHEAD OF THE FRONT...WHILE NOSE OF 120 KT JET AT 300 MB WILL PROVIDE PLENTY OF LIFT. THERE ARE TIMING DIFFERENCES ON TUESDAY...WITH GFS CONTINUING TO BE A LITTLE FASTER THAN THE NAM OR ECMWF. IN ADDITION TO THE TSRA WILL BE GETTING CLOSE TO WIND ADVISORY LEVEL GUSTS. LOOKS LIKE WE GET A BREAK WEDNESDAY AS THE FRONT PUSHES EAST. SECONDARY FRONT/TROUGH SWINGS ACROSS THE AREA LATE THURSDAY. THIS WILL BRING A CHANCE OF SHOWERS...BUT 850 TEMPS DIP TO -2C THURSDAY WHICH WILL ALLOW A CHANCE OF LAKE EFFECT SHOWERS IN THE SNOWBELT THURSDAY NIGHT. STILL IN DOUBT AS AIR VERY DRY. && .LONG TERM /THURSDAY THROUGH SUNDAY/... NOT SURE HOW EXTENSIVE THE WRAP AROUND/LAKE EFFECT PRECIPITATION WILL BE ON FRIDAY. THE FLOW SEEMS TO DRYING OUT AS THE HIGH BUILDS SOUTHEAST. WILL HANG ONTO THE PREVIOUS FORECAST WHICH KEEPS A CHANCE OF SHOWERS ACROSS NE OH/NW PA ON FRIDAY. LATEST ECMWF IS BACK IN LINE WITH THE GFS WITH A MORE PROGRESSIVE SOLUTION WITH THE RETURN SOUTH FLOW DEVELOPING ON SATURDAY AS THE SURFACE HIGH MOVES OFF TO THE EAST. BOTH MODELS BRING A WEAKENING COLD FRONT ACROSS THE AREA ON SUNDAY. LITTLE/NO GULF INFLOW AND DEWPOINTS AND BOUNDARY LAYER MOISTURE WILL LIKELY NOT RECOVER TOO QUICKLY...WILL TRY TO HANG ONTO A DRY WEEKEND AND A DRY HALLOWEEN ALTHOUGH I COULD SEE A FEW SHOWERS MAINLY ACROSS NE OH/NW PA. FORECAST TEMPERATURES WILL BE CLOSE TO GUIDANCE AND PROBABLY NOT TOO FAR FROM NORMAL. && .AVIATION /05Z MONDAY THROUGH FRIDAY/... SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE THROUGH THE AREA EARLY THIS MORNING ASSOCIATED WITH SEVERAL SHORT WAVES MOVING THROUGH. BAND OF SHOWERS AND FEW THUNDERSTORMS MOVING INTO INDIANA MAY REACH THE WESTERN AREAS AROUND 09Z TIL 12Z. AFTER THOSE SHOWERS MOVES THROUGH WESTERN AREAS THEN MAY STAY DRY THROUGH THE REST OF THE PERIOD. A COUPLE SHORT WAVES ARE EXPECTED TO BRING SOME SHOWERS TO EASTERN AREAS EARLY IN THE PERIOD THEN AGAIN THIS AFTERNOON. WITH INCREASE IN MOISTURE AND SHOWERS EXPECT CIGS AND VSBY TO BECOME MVFR. THEN MAINLY VFR THIS AFTERNOON EXCEPT MVFR IN SHOWERS EASTERN AREAS. GUSTY SOUTH WINDS DEVELOPING IN THE AFTERNOON. THEN DRY TONIGHT KEEPING PRECIP AHEAD OF A COLD FRONT WEST OF THE REGION. .OUTLOOK...NON-VFR CONDITIONS WITH COLD FRONTAL PASSAGE TUESDAY AFTERNOON/EVENING IN SHOWERS/STORMS. STRONG GUSTY WINDS ON TUESDAY. VFR WEDNESDAY BUT GUSTY WINDS CONTINUING. MVFR CEILINGS POSSIBLE NE OH/NW PA THURSDAY INTO FRIDAY. && .MARINE... DEEPENING AND SIGNIFICANT STORM SYSTEM FORECAST OVER THE NORTHERN PLAINS AND NORTHWEST GREAT LAKES EARLY IN THE WEEK. THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS LAKE ERIE LATER TUESDAY AFTERNOON AND TUESDAY EVENING. THE SOUTH FLOW AHEAD OF THE FRONT WILL INCREASE BUT GALES NOT LIKELY SINCE THE AIR MASS IS SO WARM AND STABLE. IT WILL GET QUITE GUSTY ALONG THE IMMEDIATE SOUTH SHORE ON TUESDAY. WINDS WILL SHIFT AND INCREASE WITH THE PASSAGE OF THE COLD FRONT BUT THE STRONGEST WINDS WILL LIKELY BE REALIZED ON WEDNESDAY AS THE UPPER TROUGH SWINGS ACROSS THE GREAT LAKES AND THE WIND SHEAR IS MINIMAL AND NEUTRAL TO COLD ADVECTION IS UNDERWAY. GALES SEEM ALMOST INEVITABLE BY WEDNESDAY AFTERNOON AND THEY COULD PERSIST IN THURSDAY ON THE EAST END OF LAKE ERIE. THE SURFACE HIGH PRESSURE SYSTEM WILL START TO PUSH IN ON FRIDAY BUT THERE WILL LIKELY STILL BE ENOUGH WIND AND WAVES ON THE LAKE TO KEEP A SMALL CRAFT ADVISORY GOING ON ESPECIALLY ON THE EAST HALF OF THE LAKE INTO FRIDAY AFTERNOON. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...LOMBARDY SHORT TERM...DJB LONG TERM...KOSARIK AVIATION...RANDEL MARINE...KOSARIK
Hazardous weather outlook, Oct 24, 6:04 AM EDT, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 604 AM EDT SUN OCT 24 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-251100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 604 AM EDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDS WILL BE GUSTY ON BOTH TUESDAY AND WEDNESDAY. WIND GUSTS COULD BE IN EXCESS OF 40 MPH EITHER OF THESE DAYS. SOME THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY WHICH COULD LOCALLY ENHANCE WIND GUSTS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-251100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 604 AM EDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS MAY BE POSSIBLE ON LAKE ERIE WEDNESDAY AND WEDNESDAY NIGHT AS A DEEP AREA OF LOW PRESSURE MOVES ACROSS THE NORTHERN GREAT LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:52 AM EDT | Gale Watch | CLE | 24 hr | |
| Oct 25, 3:40 PM EDT | High Wind Warning | CLE | Ashland, Crawford, Erie, Hancock, Huron, Knox and 10 more | 24 hr |
| Oct 25, 3:40 PM EDT | Wind Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Holmes, Lake, Mahoning and 6 more | 26 hr |
Nearby
High Wind Watches in Ohio, 2010Every high wind watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.